# SDR N6WA2024121803

- Difficulty date: December 15, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N534GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10225
- Aircraft time: 44,127 hours, 31,936 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Computer
- Part number: 73811814
- Part serial: 0251
- Condition: Faulted
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNRELIABLE FUEL INDICTION (FUEL IMBALANCE CAUTION INFLIGHT L WING LOST 800LBS AND THEN IT CAME BACK. RH WING LOST ABOUT 300LBS AND IT CAME BACK ALSO. THIS HAPPENED AT DIFFERENT TIMES). REPLACED FQGC AND PERFORMED SUCCESSFUL OPERATIONAL CHECK IAW CRJ 550 AMM 28-41-22.
